# SDR SWAA2022021068034

- Difficulty date: March 2, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN; R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION AT NUMEROUS FASTENER HOLES FROM STA. 727B TO STA. 727D+11. / REPLACED RH TRANSITION ANGLE WITH NEW PART PER SRM 51-40-02.
